# SDR SWAA950664

- Difficulty date: October 13, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N52SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 21533
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Ruptured
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT, EXPERIENCED A-SYSTEM HYDRAULIC PRESSURE LOSS.  AIRCRAFT RETURNED TO HOU AND MADE AN UNEVENTFUL LANDING.  INSPECTED AND REPLACED NUMBER 2 ENGINE REVERSER PRESSURE LINE AND HYDRAULIC CASE DRAIN FILTERS PER BOEING MAINTENANCE MANUAL.
